Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 46, NWS Tulsa, OK

March 14, 2008Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2008, 9:28 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2008, 9:28 PM CDT (02:28 UTC)
Expired
Mar 14, 2008, 10:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 9:42 PM CDTTSTM WND GST 60Catoosa, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 8:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2558 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 150228
SVRTSA
OKC131-143-145-150315-
/O.NEW.KTSA.SV.W.0046.080315T0228Z-080315T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT FRI MAR 14 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1015 PM CDT

* AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR TULSA...MOVING EAST AT 45
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
  OWASSO...CATOOSA...VERDIGRIS...CLAREMORE...TIAWAH AND INOLA.

MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY 
AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3609 9545 3607 9603 3626 9601 3640 9543
TIME...MOT...LOC 0228Z 250DEG 39KT 3614 9592

$$
2 follow-up statements
000 
WWUS54 KTSA 150245
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT FRI MAR 14 2008

OKC131-143-145-150315-
/O.CON.KTSA.SV.W.0046.000000T0000Z-080315T0315Z/
WAGONER OK-ROGERS OK-TULSA OK-
945 PM CDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR TULSA...SOUTHERN ROGERS AND NORTHWESTERN WAGONER COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OWASSO TO CATOOSA TO 7 MILES SOUTH OF CATOOSA...MOVING
EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAREMORE...
TIAWAH AND INOLA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3640 9543 3609 9545 3608 9566 3609 9568
      3608 9570 3607 9593 3629 9587
TIME...MOT...LOC 0245Z 250DEG 39KT 3632 9572 3623 9567
          3610 9572

$$
000 
WWUS54 KTSA 150257
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT FRI MAR 14 2008

OKC131-143-145-150315-
/O.CON.KTSA.SV.W.0046.000000T0000Z-080315T0315Z/
WAGONER OK-ROGERS OK-TULSA OK-
956 PM CDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR TULSA...SOUTHERN ROGERS AND NORTHWESTERN WAGONER COUNTIES...

AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLAREMORE TO TIAWAH TO 8 MILES SOUTHEAST OF CATOOSA...
MOVING EAST AT 45 MPH. 

AT 942 PM...A HAM RADIO OPERATOR REPORTED 60 MPH WIND IN CATOOSA.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TIAWAH AND 
INOLA...CLAREMORE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3640 9543 3609 9545 3608 9567 3609 9568
      3609 9570 3608 9571 3607 9581 3631 9581
TIME...MOT...LOC 0256Z 250DEG 39KT 3633 9561 3624 9556
          3611 9561

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 8:37 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 14, 8:37 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT FRI MAR 14 2008

.DISCUSSION...
ALL TULSA FORECAST AREA EXCEPT CHOCTAW AND PUSHMATAHA
COUNTIES IN A SEVERE THUNDERSTORM WATCH UNTIL 4 AM.
PRIMARY THREAT DAMAGING WIND. SIGNIFICANT WIND FIELD
...PARTICULARLY FOR AREAS FROM ABOUT I-40 ON SOUTH
WHERE ROTATING THUNDER POTENTIAL HIGHEST.

&&

.PREV DISCUSSION... /ISSUED 314 PM CDT FRI MAR 14 2008/

DISCUSSION...
EVOLVING PATTERN UNDERWAY WITH DETAILS HOPEFULLY MORE EVIDENT
LATER TO FURTHER REFINE PRECIP AND SEVERE WEATHER CHANCES
OVERNIGHT. SHORTWAVE TROUGH APPROACHING WITHIN THE FAST ZONAL FLOW
ACROSS THE SOUTHERN U.S. HAS LED TO A BROAD REGION OF PRESSURE
FALLS...WITH SURFACE LOW CURRENTLY OVER NORTHWEST OKLAHOMA
EXPECTED TO MIGRATE SOUTHEASTWARD BEFORE TURNING MORE EAST AS IT
CROSSES THE FORECAST AREA. MOISTURE ADVECTION IS ONGOING ACROSS
THE AREA HOWEVER THE MORE ROBUST WARM SECTOR REMAINS SOUTH OF THE
RED RIVER WITH A TRIPLE POINT ZONE ACROSS NORTH CENTRAL TEXAS. CAP
STRENGTH HAS ERODED ACROSS SOUTHEAST OKLAHOMA NEARER THIS WARM
FRONTAL BOUNDARY...AND WHILE MOST MODELS SHOW LITTLE POTENTIAL FOR
STORM INITIATION IN THIS AREA...THE CONDITIONAL PROBABILITY OF
SEVERE WEATHER IS HIGH SHOULD A STORM DEVELOP IN THIS VICINITY.

ATTENTION WILL INCREASINGLY TURN TO INFLUENCE OF SHORTWAVE TROUGH
AND ASSOCIATED STRENGTHENING FORCING ACROSS NORTH CENTRAL INTO
NORTHEAST OKLAHOMA. AN ELEVATED FRONTAL BOUNDARY IS FORECAST TO
STRENGTHEN THROUGH THIS ZONE DURING THE EVENING...AND ASSUMING THE
MOISTURE PROFILES SUGGESTED BY MODELS IS REALIZED...THEN AMPLE
ELEVATED INSTABILITY IS FORECAST TO DEVELOP ACROSS MUCH OF THE
FORECAST AREA THROUGH THE OVERNIGHT HOURS. ADDITIONALLY FORECAST
EFFECTIVE SHEAR VALUES THROUGH THIS ZONE SUPPORT SUPERCELLS AND
VERY STEEP LAPSE RATES WILL ENSURE VIGOROUS UPDRAFTS WITH LARGE
HAIL POTENTIAL. THE WIND AND TORNADIC POTENTIAL WILL BE LARGELY A
FACTOR OF HOW ELEVATED THE STORM UPDRAFTS BECOME...WITH SREF
GUIDANCE SUGGESTING NEAR SURFACE BASED CONDITIONS. ADDITIONALLY
LOCALLY HEAVY RAIN IS POSSIBLE SHOULD THE STORMS EVOLVE INTO A
LARGER COMPLEX...AND ISOLATED FLASH FLOODING CONCERNS MAY ARISE
ACROSS AREAS WHERE HEAVIER RAINS WERE RECEIVED LAST NIGHT.

A BRIEF DRY PERIOD IS EXPECTED SATURDAY THROUGH SUNDAY...WITH THE
LARGE UPPER TROUGH STILL SLATED TO IMPACT THE REGION LATE SUNDAY
THROUGH TUESDAY. ANY SEVERE WEATHER POTENTIAL WILL QUICKLY
TRANSITION TO A HEAVY RAIN AND FLOODING FOCUS AS THE EXPECTED
PATTERN FAVORS WIDESPREAD HEAVY RAINS ACROSS THE REGION. MORE
SETTLED WEATHER IS EXPECTED FOR THE MID TO LATTER PORTION OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  57  38  60 /  60  10   0   0
FSM   50  61  39  63 /  50  10   0   0
MLC   50  61  40  62 /  30  10   0   0
BVO   44  55  34  59 /  80  10   0   0
FYV   46  55  32  59 /  70  20   0   0
BYV   45  55  33  55 /  90  20   0   0
MKO   45  57  36  59 /  60  10   0   0
MIO   44  53  32  58 /  90  20   0   0
F10   46  59  38  60 /  40  10   0   0
HHW   54  64  44  63 /  20  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Mar 14, 8:42 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT FRI MAR 14 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
842 PM CDT FRI MAR 14 2008

...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER 9 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

DISCUSSION...
THUNDERSTORMS SHOULD CONTINUE TO INCREASE IN COVERAGE THIS EVENING
ACROSS MUCH OF NORTHEAST AND EAST CENTRAL OKLAHOMA...WITH THE
THUNDERSTORMS MOVING INTO NORTHWEST ARKANSAS TOWARD MIDNIGHT. THIS
ACTIVITY WAS DEVELOPING NORTH OF A WARM FRONT THAT CURRENTLY EXTENDS
FROM CENTRAL OKLAHOMA INTO SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS.
STEEP MID-LEVEL LAPSE RATES...ALONG WITH AN INCREASINGLY WESTERLY
700MB JET SUGGESTS THAT THE ACTIVITY WILL EVENTUALLY BECOME SEVERE
BY THE LATE EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE
WEATHER THREAT GIVEN THE DRY SUB-CLOUD LAYER...ALTHOUGH LARGE HAIL
WILL BE POSSIBLE AS WELL.

THE TORNADO THREAT IS MORE QUESTIONABLE AS THE BULK OF THE
THUNDERSTORMS SHOULD BE ROOTED ABOVE THE BOUNDARY LAYER. AREAS NEAR
THE WARM FRONT...PARTICULARLY FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL NEED TO BE MONITORED FOR POTENTIAL SURFACE BASED
CONVECTION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG UPPER LEVEL SYSTEM WILL EVOLVE OVER THE DESERT SOUTHWEST
EARLY NEXT WEEK AND THEN HEAD NORTHEAST INTO THE PLAINS BY MID
WEEK.  SEVERE THUNDERSTORMS AND HEAVY RAINFALL APPEAR LIKELY...BUT
THE EXACT LOCATION OF THESE ELEMENTS WILL DEPEND ON THE TRACK OF THE
LOW. AT THIS TIME IT APPEARS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
WILL BE ALONG ITS PATH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS FOR
THE POTENTIAL OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 14, 7:59 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CDT FRI MAR 14 2008

OKZ054-059-150200-
OSAGE OK-PAWNEE OK-
759 PM CDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN OSAGE AND PAWNEE

AT 759 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14
MILES WEST OF PAWNEE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...PAWNEE...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON AND WESTPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3658 9638 3620 9632 3617 9681 3622 9684
      3624 9683 3625 9687 3648 9704
TIME...MOT...LOC 0059Z 263DEG 22KT 3628 9700
Special weather statement, Mar 14, 8:50 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT FRI MAR 14 2008

OKZ059-150230-
PAWNEE OK-
850 PM CDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     PAWNEE

AT 850 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES WEST OF PAWNEE TO 30 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWNEE...MARAMEC AND SKEDEE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3645 9671 3642 9666 3616 9665 3616 9681
      3618 9683 3624 9683 3625 9691 3632 9694
      3635 9705 3645 9704 3650 9671
TIME...MOT...LOC 0150Z 261DEG 38KT 3634 9718 3608 9716
Special weather statement, Mar 14, 8:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT FRI MAR 14 2008

OKZ054-060-064-150245-
CREEK OK-OSAGE OK-TULSA OK-
855 PM CDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHEASTERN CREEK AND TULSA

AT 855 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF MANNFORD...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
OWASSO...BROKEN ARROW AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3634 9581 3618 9583 3604 9576 3606 9635
      3617 9640 3618 9628 3620 9625 3622 9625
TIME...MOT...LOC 0155Z 255DEG 27KT 3611 9625

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:59 PM CDTSpecial Weather StatementTSAPawnee61 min
Mar 14, 8:50 PM CDTSpecial Weather StatementTSAPawnee40 min
Mar 14, 8:55 PM CDTSpecial Weather StatementTSATulsa50 min
Mar 14, 10:00 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner60 min
Mar 14, 10:27 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner63 min
Mar 14, 10:57 PM CDTSevere Thunderstorm WarningTSADelaware27 min
Mar 14, 11:06 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.